# SDR SWAA2021062930075

- Difficulty date: October 29, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 46,747 hours, 27,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT RH TRANSITION ANGLE HAS CORROSION ON AROUND NUT PLATE HOLES FROM STA 727 TO 767. / WP:E79050-WYATT; DUSTIN - 10/30/2020 14:56 COMPLETE: REMOVED AND REPLACED TRANSITION ANGLE ASSEMBLY I.A.W SRM 51-40-02 AND DWG. 146A7502
